All prices shown exclude VAT
12s × 6 × 1
|Product:||Migraine Pain 342mg|
Nurofen Migraine pain provides relief from migraine pains and headaches
Contains Ibuprofen lysine that is absorbed quickly into the body
Not for use by children under 12 years of age
Always read the label
Migraine sufferers know that it is important to act at the first sign of an attack to help provide relief. That's why we provide Nurofen Migraine Pain. It contains Ibuprofen Lysine, which is quickly absorbed in the body to help provide relief from headache and migraine Pain. For oral administration and short-term use only.
Each Caplet contains: Ibuprofen Lysine 342mg (equivalent to Ibuprofen 200mg), See leaflet for full list
For oral administration and short-term use only.
Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water up to three times a day as required.
Leave at least 4 hours between doses. Do not take more than 6 caplets in any 24 hour period.
Do not give to children under 12 years of age.
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
Read the enclosed leaflet carefully before use.
Store below 25ºC.
Store in the original pack.
Max Temp °C: 25
DO NOT TAKE IF YOU:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
Are a smoker
WARNING: Do not take more medicine than the label tells you to.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Reckitt Benckiser Healthcare (UK) Ltd,
The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestway/Batleys' prior consent, nor without due acknowledgement.
We’ve noticed we don’t have your Tobacco Track & Trace codes. Please click below to go to the Tobacco Track & Trace page where you can enter your codes, or apply for them if need be.
Don’t worry though... you can still buy all non-Tobacco Track & Trace stock without your codes.